RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2007, Volume 3, Number 4, Pages 424–447 (Mi jmag74)  

This article is cited in 1 scientific paper (total in 1 paper)

Scattering scheme with many parameters and translational models of commutative operator systems

V. A. Zolotarev

Department of Mechanics and Mathematics, V.N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv, 61077, Ukraine

Key words and phrases: scattering scheme with many parameters, translational model, commutative operator system.

Full text: PDF file (360 kB)
Full text: http:/.../abstract.php?uid=jm03-0424e
References: PDF file   HTML file

Bibliographic databases:
MSC: 47A45
Received: 27.02.2006
Language:

Citation: V. A. Zolotarev, “Scattering scheme with many parameters and translational models of commutative operator systems”, Zh. Mat. Fiz. Anal. Geom., 3:4 (2007), 424–447

Citation in format AMSBIB
\Bibitem{Zol07}
\by V.~A.~Zolotarev
\paper Scattering scheme with many parameters and translational models of commutative operator systems
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2007
\vol 3
\issue 4
\pages 424--447
\mathnet{http://mi.mathnet.ru/jmag74}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2376604}
\zmath{https://zbmath.org/?q=an:06137634}
\elib{http://elibrary.ru/item.asp?id=12925568}


Linking options:
  • http://mi.mathnet.ru/eng/jmag74
  • http://mi.mathnet.ru/eng/jmag/v3/i4/p424

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zolotarev, “Functional model of commutative operator systems”, Zhurn. matem. fiz., anal., geom., 4:3 (2008), 420–440  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:110
    Full text:29
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020